# SDR DALA1110710691

- Difficulty date: January 18, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED STA 760-780.  R & R SEAT TRACK IAW SRM 51-40-02, PG 3-7.
